Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 451, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 29, 2017, 2:05 PM MST for Cibola County, New Mexico. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 29, 2017, 2:05 PM MST (21:05 UTC)
- Expired
- Sep 29, 2017, 2:45 PM MST
- In force
- 40 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
County Cibola County, NM
The radar
The Albuquerque radar (KABX), 65 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
910
WUUS55 KABQ 292105
SVRABQ
NMC006-292145-
/O.NEW.KABQ.SV.W.0451.170929T2105Z-170929T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
305 PM MDT FRI SEP 29 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southeastern Cibola County in west central New Mexico...
* Until 345 PM MDT.
* At 304 PM MDT, severe thunderstorms were located along a line
extending from New Laguna to near Acoma Pueblo to 17 miles south of
Skyline-Ganipa, moving east at 25 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Laguna Pueblo, Acoma Pueblo, Mesita, New Laguna, Seama, Paraje and
North Acomita Village.
This includes Interstate 40 between Mile Markers 104 and 121.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3506 10723 3484 10734 3468 10761 3477 10781
3495 10761 3507 10755
TIME...MOT...LOC 2104Z 289DEG 21KT 3504 10741 3490 10752 3479 10771
HAIL...1.50IN
WIND...70MPH
$$
KJ1 follow-up statement
896
WWUS55 KABQ 292126
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
326 PM MDT FRI SEP 29 2017
NMC006-292145-
/O.CON.KABQ.SV.W.0451.000000T0000Z-170929T2145Z/
Cibola-
326 PM MDT FRI SEP 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTHEASTERN CIBOLA COUNTY...
At 326 PM MDT, severe thunderstorms were located along a line
extending from Mesita to 9 miles south of Acoma Pueblo, moving east
at 20 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Laguna Pueblo, Mesita, New Laguna and Paraje.
This includes Interstate 40 between Mile Markers 107 and 121.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3506 10723 3484 10734 3468 10761 3477 10775
3491 10754 3504 10749
TIME...MOT...LOC 2126Z 289DEG 18KT 3502 10732 3487 10742 3476 10760
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
KJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 12:15 PM MST, 1 hour 50 minutes earlier.
Area forecast discussion, Sep 29, 12:15 PM MST, 1 hour 50 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 115 PM MDT Fri Sep 29 2017 .UPDATE... Updated the zone forecast to issue a Flash Flood Watch. Models show precip continuuing to stream northeastward from west central to north central areas through Saturday evening. Moderate to locally heavy additional rain accumulation is expected. Since the ground is already saturated in many locations, even moderate amounts of rain may lead to flash flooding. Drier air will push up to the continental divide tonight and Saturday, then farther east on Saturday evening decreasing the rish of flash flooding. 44 && .PREV DISCUSSION...1159 AM MDT Fri Sep 29 2017... .AVIATION... 18Z TAF CYCLE The multi-day precip event continues over NM as an upper level low pressure system drifts slowly north into the northern Rockies. Moist low level easterly flow will also remain in place over eastern NM where IFR low cigs and patchy FG are in place. This will change very little over the next 24 hrs, with potential slow clearing by late Saturday morning or Saturday afternoon. Farther west, SHRA/TSRA are already developing along and west of the Rio Grande Valley. Direct hits from these storms will produce brief MVFR cigs/vsbys from +RA along with gusty winds. There is potential these storms merge into an area of RA for much of tonight btwn the central mt chain and the Cont Divide. Guyer && .PREV DISCUSSION...545 AM MDT Fri Sep 29 2017... .AVIATION... 12Z TAF CYCLE Moist easterly low level flow continues across NM. This moisture is combining with an unstable southwest flow aloft to generate waves of sct showers and thunderstorms across central and eastern NM this morning. This set up will remain in place for today and tonight with sct-nmrs showers and storms expected most areas. IFR ceilings will continue this morning at KLVS, KTCC and KROW. KTCC observation still not reporting so kept AMD NOT SKED in TAF. Mountain obscurations will also be common across the central mountains through this morning. Patchy fog is possible once again tonight across mainly western NM, potentially impacting KGUP and KFMN. IFR cigs likely to return tonight to terminals east of the central mountain chain. 33 && .PREV DISCUSSION...241 AM MDT Fri Sep 29 2017... .SYNOPSIS... Moist conditions with good chances for rain will continue across much of New Mexico through Saturday, as September closes out on a wet note. An abrupt drying and warming trend is forecast from Sunday into Monday, with daytime temperatures rising back above normal across most of the area by Monday afternoon. Breezy to locally windy conditions are expected Sunday and Monday. After a relatively short- lived break from rain, the atmosphere will moisten back up on Tuesday with chances for showers and storms ramping up and remaining in the forecast through the end of the work week. && .DISCUSSION... September is going to close out as a wet month, despite a dry 1st half, with a number of northern and central New Mexico locales above normal. The 2-day total at the Albuquerque Sunport is 1.76" as of 2 AM Friday, which brings the calendar year total to within roughly a tenth of an inch of normal through the current calendar day. The 00Z KABQ sounding showed a PWAT of 0.82", which is slightly above the 90th percentile for the current day. Although PWATs have likely peaked and will begin a slow downtrend over the next couple of days, sufficient atmospheric moisture will remain for more showers and storms through Saturday. In the meantime, convection is persisting overnight once again and has generally been focusing in and near the Rio Grande Valley for the past few hours. Both the latest NAM and HRRR show more development later this afternoon/evening across western New Mexico, with movement toward the E/NE into the Rio Grande Valley for yet another round. A few strong storms are possible this afternoon/evening across western and central New Mexico, with torrential downpours and small hail up to the size of dimes being the primary threats. An isolated severe storm or two can not be ruled out across southwest New Mexico, where the best surface based instability will reside. Eastern New Mexico will remain fairly stable today, with some fog this morning and extensive cloud cover lasting much or all of the day. High temperatures today will generally be below to well below normal, thanks to clouds and rain-cooling. The upper low that is partially responsible for our rainy weather will pull N/NE away from New Mexico today and be replaced with increasing westerlies through Sunday as the jet stream dives into the west coast and carves out an upper level trough across the Intermountain West. Saturday will be the last shot at convection this weekend, with sufficient drying by Sunday to drop rain chances from the forecast. Upper flow will back to the southwest from Monday into Tuesday as an upper low develops over the Great Basin and the upper high to the east amplifies. This will allow for moisture advection and rain chances to come back to the forecast quickly Tuesday with a wet scenario possibly playing out Wed/Thu of next week...similar to this week. 11 && .FIRE WEATHER... Another active day is in store across most of the forecast area today into tonight before dry air aloft begins to work in from the west on Saturday. A low level easterly flow will continue to transport Gulf moisture into the state while a brisk southwest flow aloft results in weak atmospheric perturbations/waves moving through. By Saturday, the flow aloft becomes more westerly and results in dry conditons for the western quarter of the state. Scattered showers and storms are expected elsewhere. The dry westerly flow aloft puts an end to most shower and thunderstorm activity Sunday, although the ECMWF model hangs on to isolated activity for the south-central mountains and central highlands. Monday and Tuesday remain mainly dry under southwest flow aloft with isolated thunderstorms possible along the dry line near the TX border Monday and Tuesday afternoons/evenings. Wednesday and Thursday are still looking relatively active areawide. GFS and ECMWF disagree as to the reason why but both solutions bring an increase in Gulf moisture and with unstable southwest flow aloft developing ahead of an upper low over the inland NW, it looks very similar to the current weather pattern set up. A dry northwest flow aloft is progged to move over NM Friday and continue into next weekend. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday afternoon for the following zones... NMZ503-504-506-507-510>519-521-527>529. Flash Flood Watch until midnight MDT tonight for the following zones... NMZ505. && 44
Hazardous weather outlook, Sep 29, 3:17 AM MST, 10 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 417 AM MDT Fri Sep 29 2017 NMZ501>540-301100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 417 AM MDT Fri Sep 29 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A few strong storms are possible across western New Mexico this afternoon and evening. Torrential downpours and small hail are the primary threats. Minor flooding is possible due to heavy downpours over already saturated soils. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Chances for thunderstorms will be on the uptrend from Tuesday through Thursday, with a few strong storms possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 11
In the hours before
Special weather statement, Sep 29, 1:22 PM MST, 43 minutes before
Special Weather Statement National Weather Service Albuquerque NM 222 PM MDT FRI SEP 29 2017 NMZ501-503-292045- Northwest Plateau-Far Northwest Highlands- 222 PM MDT FRI SEP 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN JUAN COUNTY UNTIL 245 PM MDT... At 221 PM MDT, Doppler radar was tracking a strong thunderstorm over NAPI Headquarters, or near Farmington, moving northeast at 20 to 25 mph. Dime size hail will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Farmington, Kirtland, Bloomfield, Aztec, NAPI Headquarters, Flora Vista, Upper Fruitland and Ojo Amarillo. If threatening weather approaches your area, take shelter in a sturdy building. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3654 10826 3671 10837 3694 10799 3671 10782 TIME...MOT...LOC 2021Z 213DEG 17KT 3668 10825 DPorter
Local storm report, Sep 29, 1:24 PM MST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
224 PM MDT FRI SEP 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 3 SW RIO RANCHO 35.24N 106.70W
09/28/2017 SANDOVAL NM BROADCAST MEDIA
HOME FLOODED WITH MUD AND WATER ALONG ARLENE ROAD
&&
EVENT NUMBER ABQ1702196
GUYERSpecial weather statement, Sep 29, 1:34 PM MST, 31 minutes before
Special Weather Statement National Weather Service Albuquerque NM 234 PM MDT FRI SEP 29 2017 NMZ511-516-517-292100- Upper Rio Grande Valley-Lower Chama River Valley-Jemez Mountains- 234 PM MDT FRI SEP 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TAOS AND SOUTHEASTERN RIO ARRIBA COUNTIES UNTIL 300 PM MDT... At 233 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 7 miles west of Embudo to 9 miles southeast of Abiquiu. Movement was east at 25 mph. Dime size hail and winds in excess of 40 mph will be possible with these storms. Heavy rain will also be possible with these storms. Locations impacted include... Embudo, Dixon, Velarde, Rinconada, Chili, La Villita, Alcalde, Chamita, Lyden and Hernandez. This includes Highway 285 between Mile Markers 337 and 363. These storms may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3639 10574 3608 10592 3604 10632 3632 10613 TIME...MOT...LOC 2033Z 256DEG 21KT 3623 10609 3613 10618 DPorter
Local storm report, Sep 29, 1:50 PM MST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
250 PM MDT FRI SEP 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 3 SW RIO RANCHO 35.24N 106.70W
09/28/2017 SANDOVAL NM BROADCAST MEDIA
FOUR HOMES FLOODED FROM ARROYO ALONG ARLENE ROAD
&&
CORRECTED REMARKS
EVENT NUMBER ABQ1702196
GUYERLocal storm report, Sep 29, 1:52 PM MST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
252 PM MDT FRI SEP 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM FLASH FLOOD FARMINGTON 36.75N 108.19W
09/29/2017 SAN JUAN NM EMERGENCY MNGR
FLASH FLOOD ALONG U.S. HIGHWAY 64 AT BROWNING STREET.
&&
EVENT NUMBER ABQ1702197
GUYERSpecial weather statement, Sep 29, 1:52 PM MST, 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
252 PM MDT FRI SEP 29 2017
NMZ506-507-292115-
West Central Mountains-West Central Highlands-
252 PM MDT FRI SEP 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CIBOLA COUNTY UNTIL
315 PM MDT...
At 251 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Acoma Pueblo, or 22 miles south of Grants, moving east
at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
This storm will remain over mainly rural areas of south central
Cibola County.
If threatening weather approaches your area, take shelter in a sturdy
building.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3479 10789 3492 10777 3492 10769 3487 10756
3473 10778
TIME...MOT...LOC 2051Z 259DEG 14KT 3484 10776
DPorterThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 5:02 PM MST | Special Weather Statement | ABQ | 28 min | |
| Sep 28, 5:28 PM MST | Special Weather Statement | ABQ | Bernalillo | 32 min |
| Sep 28, 5:33 PM MST | Areal Flood Advisory | ABQ | Cibola | 117 min |
| Sep 28, 6:03 PM MST | Special Weather Statement | ABQ | Bernalillo | 42 min |
| Sep 28, 6:20 PM MST | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Sandoval | 115 min |
| Sep 28, 6:42 PM MST | Special Weather Statement | ABQ | Bernalillo | 33 min |
| Sep 28, 7:24 PM MST | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 2 hr |
| Sep 28, 7:55 PM MST | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 28, 9:23 PM MST | Special Weather Statement | ABQ | Valencia | 52 min |
| Sep 28, 9:59 PM MST | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Socorro, Valencia | 2 hr |
| Sep 28, 10:14 PM MST | Special Weather Statement | ABQ | Valencia | 46 min |
| Sep 28, 10:40 PM MST | Special Weather Statement | ABQ | Bernalillo | 50 min |
| Sep 28, 10:49 PM MST | Areal Flood Advisory | ABQ | Bernalillo | 116 min |
| Sep 29, 10:16 AM MST | Areal Flood Advisory | ABQ | McKinley | 89 min |
| Sep 29, 10:43 AM MST | Areal Flood Advisory | ABQ | Cibola, McKinley | 2 hr |
| Sep 29, 10:55 AM MST | Flash Flood Watch | ABQ | 30 hr | |
| Sep 29, 11:26 AM MST | Areal Flood Advisory | ABQ | McKinley, Sandoval | 2 hr |
| Sep 29, 11:29 AM MST | Special Weather Statement | ABQ | Sandoval | 46 min |
| Sep 29, 11:56 AM MST | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Sep 29, 12:14 PM MST | Special Weather Statement | ABQ | 46 min | |
| Sep 29, 12:36 PM MST | Special Weather Statement | ABQ | San Juan | 24 min |
| Sep 29, 12:52 PM MST | Flash Flood Warning | ABQ | Cibola | 83 min |
| Sep 29, 1:11 PM MST | Areal Flood Advisory | ABQ | McKinley | 109 min |
| Sep 29, 1:22 PM MST | Special Weather Statement | ABQ | San Juan | 23 min |
| Sep 29, 1:30 PM MST | Severe Thunderstorm Warning | ABQ | Cibola | 45 min |
| Sep 29, 1:34 PM MST | Flash Flood Warning | ABQ | San Juan | 116 min |
| Sep 29, 1:34 PM MST | Special Weather Statement | ABQ | Los Alamos | 26 min |
| Sep 29, 1:43 PM MST | Flash Flood Warning | ABQ | Cibola | 2 hr |
| Sep 29, 1:52 PM MST | Special Weather Statement | ABQ | Cibola | 23 min |
| Sep 29, 1:55 PM MST | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 2 hr |
| Sep 29, 1:59 PM MST | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 2 hr |
| Sep 29, 2:00 PM MST | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 60 min |
| Sep 29, 2:07 PM MST | Areal Flood Advisory | ABQ | Cibola, Socorro, Valencia | 113 min |
| Sep 29, 2:24 PM MST | Tornado Warning | ABQ | Cibola | 21 min |
| Sep 29, 2:32 PM MST | Severe Thunderstorm Warning | ABQ | Catron, Socorro | 28 min |
| Sep 29, 2:34 PM MST | Flash Flood Warning | ABQ | Cibola | 116 min |
| Sep 29, 2:42 PM MST | Severe Thunderstorm Warning | ABQ | Cibola, Valencia | 48 min |
| Sep 29, 3:01 PM MST | Special Weather Statement | ABQ | Taos | 14 min |
| Sep 29, 3:02 PM MST | Special Weather Statement | ABQ | Valencia | 28 min |
| Sep 29, 3:07 PM MST | Flash Flood Warning | ABQ | Bernalillo, Cibola, Valencia | 113 min |
| Sep 29, 3:13 PM MST | Special Weather Statement | ABQ | 32 min | |
| Sep 29, 3:26 PM MST | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 37 min |
| Sep 29, 3:31 PM MST | Areal Flood Advisory | ABQ | Cibola, Socorro, Valencia | 119 min |
| Sep 29, 3:41 PM MST | Special Weather Statement | ABQ | Valencia | 34 min |
| Sep 29, 3:50 PM MST | Special Weather Statement | ABQ | Cibola | 25 min |
| Sep 29, 3:50 PM MST | Severe Thunderstorm Warning | ABQ | Socorro, Valencia | 40 min |
| Sep 29, 4:03 PM MST | Flash Flood Warning | ABQ | Socorro, Valencia | 117 min |
| Sep 29, 4:29 PM MST | Severe Thunderstorm Warning | ABQ | Socorro, Torrance, Valencia | 31 min |
| Sep 29, 4:47 PM MST | Areal Flood Advisory | ABQ | Catron, Socorro | 118 min |
| Sep 29, 4:52 PM MST | Special Weather Statement | ABQ | Sierra | 38 min |
| Sep 29, 4:58 PM MST | Severe Thunderstorm Warning | ABQ | Socorro, Torrance, Valencia | 47 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.